# SDR VY1L110899

- Difficulty date: November 2, 2002
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N211FN
- Make and model: Snias AS350B1
- Aircraft serial: 2174
- Engine: Tmeca ARRIEL1
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 350A31206720
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOLTS, WORN.  (SN 27148, 27269, 27486, 27143, 27423, 27619)
